# SDR DALA2020012970684

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 16,854 hours, 6,456 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: False Activation
- Location: Tailpipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3837 APU DET INOP LIGHT ILLUMINATED IN FLIGHT WITH APU OFF .   REMOVED AND REPLACED APU TAIL PIPE OVERHEAT DETECTOR IAW B737 AMM 26-15-01 OPS CHECK NORMAL. (6396148).
